Alert archive / Indiana / Severe Thunderstorm Warnings in 2008
Severe Thunderstorm Warning 96, NWS Indianapolis, IN
NWS Indianapolis, IN issued this severe thunderstorm warning at Jun 9, 2008, 3:27 PM EDT for 6 counties in Indiana. It was in force for 48 min. 3 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jun 9, 2008, 3:27 PM EDT (19:27 UTC)
- Expired
- Jun 9, 2008, 4:15 PM EDT
- In force
- 48 min
- Issued by
- NWS Indianapolis, IN
- Area
- Storm-based polygon
Counties Hendricks County, IN, Johnson County, IN, Marion County, IN, Morgan County, IN, Owen County, IN, Putnam County, IN
The radar
The Indianapolis radar (KIND), 22 km from the middle of the area, began a volume at 19:27 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jun 9, 4:00 PM EDT | TSTM WND DMG | 1 S Clayton, IN | A 3 FOOT DIAMETER TREE WAS DOWNED IN THE ROADWAY NEAR CLAYTON CEMETERY. |
| Jun 9, 4:10 PM EDT | TSTM WND DMG | Plainfield, IN | THREE FOOT DIAMETER TREE BLOWN DOWN NEAR CENTER STREET AND STANLEY ROAD. |
| Jun 9, 4:10 PM EDT | HAIL 0.75 | 8 Nnw Martinsville, IN | REPORTED IN WILBUR. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 2 storm reports to this severe thunderstorm warning; the first came 33 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Jun 9, 1:38 PM EDT | Severe Thunderstorm Watch | SPC | 8 hr |
The nearest sounding before it
Lincoln, IL (KILX), launched 12:00Z, 7.5 hours before the alert went out and 188 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 4 J/kg
- Mixed-layer CIN
- -235 J/kg
- Mixed-layer LCL
- 1073 m above ground
- 0-6 km bulk shear
- 50 kt
- 0-1 km storm-relative helicity
- -41 m²/s²
- 0-3 km storm-relative helicity
- -15 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
000 WUUS53 KIND 091927 SVRIND INC063-081-097-109-119-133-092015- /O.NEW.KIND.SV.W.0096.080609T1927Z-080609T2015Z/ BULLETIN - EAS ACTIVATION REQUESTED SEVERE THUNDERSTORM WARNING NATIONAL WEATHER SERVICE INDIANAPOLIS IN 327 PM EDT MON JUN 9 2008 THE NATIONAL WEATHER SERVICE IN INDIANAPOLIS HAS ISSUED A * SEVERE THUNDERSTORM WARNING FOR... SOUTHERN HENDRICKS COUNTY IN CENTRAL INDIANA... WEST CENTRAL JOHNSON COUNTY IN CENTRAL INDIANA... SOUTHWESTERN MARION COUNTY IN CENTRAL INDIANA... MORGAN COUNTY IN CENTRAL INDIANA... NORTHEASTERN OWEN COUNTY IN WEST CENTRAL INDIANA... SOUTHEASTERN PUTNAM COUNTY IN WEST CENTRAL INDIANA... * UNTIL 415 PM EDT * AT 323 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A SEVERE THUNDERSTORM CAPABLE OF PRODUCING NICKEL SIZE HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH. THIS STORM WAS LOCATED OVER EXTREME NORTHEASTERN OWEN COUNTY...OR 22 MILES NORTHWEST OF BLOOMINGTON...AND MOVING NORTHEAST AT 37 MPH. * THE SEVERE THUNDERSTORM WILL BE NEAR... STILESVILLE BY 340 PM EDT... AMO BY 345 PM EDT... LAKE HART BY 350 PM EDT... BROOKLYN BY 355 PM EDT... THIS INCLUDES INTERSTATE 70 BETWEEN MILE MARKERS 40 AND 70. THIS IS A DANGEROUS STORM. IF YOU ARE IN ITS PATH...PREPARE IMMEDIATELY FOR DAMAGING WINDS...DESTRUCTIVE HAIL...AND DEADLY CLOUD TO GROUND LIGHTNING. PEOPLE OUTSIDE SHOULD MOVE TO A SHELTER... PREFERABLY INSIDE A STRONG BUILDING BUT AWAY FROM WINDOWS. LAT...LON 3986 8640 3952 8621 3934 8666 3951 8687 TIME...MOT...LOC 1927Z 232DEG 32KT 3947 8668 $$
2 follow-up statements
000 WWUS53 KIND 091944 SVSIND SEVERE WEATHER STATEMENT NATIONAL WEATHER SERVICE INDIANAPOLIS IN 345 PM EDT MON JUN 9 2008 INC063-081-097-109-119-133-092015- /O.CON.KIND.SV.W.0096.000000T0000Z-080609T2015Z/ HENDRICKS-JOHNSON-MARION-MORGAN-OWEN-PUTNAM- 345 PM EDT MON JUN 9 2008 ...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 415 PM EDT FOR NORTHEASTERN OWEN...MORGAN...WEST CENTRAL JOHNSON...SOUTHEASTERN PUTNAM...SOUTHERN HENDRICKS AND SOUTHWESTERN MARION COUNTIES... AT 341 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO INDICATE A SEVERE THUNDERSTORM CAPABLE OF PRODUCING NICKEL SIZE HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH. THIS STORM WAS LOCATED 7 MILES WEST OF LAKE HART...OR 26 MILES NORTH OF BLOOMINGTON...MOVING NORTHEAST AT 37 MPH. THE SEVERE THUNDERSTORM WILL BE NEAR... LAKE HART BY 350 PM EDT... BROOKLYN BY 355 PM EDT... MOORESVILLE BY 400 PM EDT... PLAINFIELD BY 405 PM EDT... LAT...LON 3986 8640 3952 8621 3934 8666 3951 8687 TIME...MOT...LOC 1945Z 232DEG 32KT 3957 8652 $$
000 WWUS53 KIND 092015 SVSIND SEVERE WEATHER STATEMENT NATIONAL WEATHER SERVICE INDIANAPOLIS IN 415 PM EDT MON JUN 9 2008 INC063-081-097-109-119-133-092025- /O.EXP.KIND.SV.W.0096.000000T0000Z-080609T2015Z/ HENDRICKS-JOHNSON-MARION-MORGAN-OWEN-PUTNAM- 415 PM EDT MON JUN 9 2008 ...THE SEVERE THUNDERSTORM WARNING FOR NORTHEASTERN OWEN...MORGAN... WEST CENTRAL JOHNSON...SOUTHEASTERN PUTNAM...SOUTHERN HENDRICKS AND SOUTHWESTERN MARION COUNTIES HAS EXPIRED... LAT...LON 3986 8640 3952 8621 3934 8666 3951 8687 TIME...MOT...LOC 1944Z 232DEG 32KT 3956 8653 $$
What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Indianapolis, IN wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 9, 12:02 PM EDT, 3 hours 25 minutes earlier.
Area forecast discussion, Jun 9, 12:02 PM EDT, 3 hours 25 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE INDIANAPOLIS IN 1202 PM EDT MON JUN 9 2008 .AVIATION... DISCUSSION FOR 18Z TAFS SLOW MOVING COLD FRONT WILL TRIGGER SCT TSRA ACROSS THE AREA THIS AFTERNOON. COVERAGE OF PRECIP WILL INCREASE AFTER 00Z SO EXPECT PREVAILING CONDS TO BECOME MVFR IN BOTH VIS AND CIGS. LATEST SFC OBS AND SAT PICS SHOW POCKETS OF IFR CIGS ACROSS IL/MO IN THE VICINITY OF THE FRONT...SO LOOK FOR A PERIOD OF IFR CIGS TO BE POSSIBLE LATER TONIGHT AND PERIODS OF IFR VIS WITHIN HEAVIER PRECIP INTO EARLY TUES AS THE FRONT PASSES ACROSS THE AREA. CONDS SHOULD EVENTUALLY BECOME VFR AGAIN TUES AS THE UPPER WAVE PASSES AND SWEEPS THE COLD FRONT EAST OF THE AREA BY AFTERNOON. && .DISCUSSION... FORECAST FOCUS ON PRECIP CHANCES AND SEVERE WEATHER POSSIBILITY TODAY. THE CURRENT SURFACE MAP SHOWS A COLD FRONT STRETCHING FROM NEAR MSP TO MCI. A LOW PRESSURE WAS IN THE VICINITY OF THE TWIN CITIES. HIGH PRESSURE WAS OVER THE SOUTHEAST. A COMPLEX OF STORMS AHEAD OF THE FRONT OVER ILLINOIS WAS SLOWLY MOVING IN THIS DIRECTION. BUT IT CONTINUED TO LOSE STRENGTH AS IT ENCOUNTERED THE SOUTH EAST RIDGE. ALOFT AT H5 THE PATTERN REMAINED WITH A RIDGE OVER THE SOUTHEAST AND A WELL DEFINED SHORTWAVE OVER THE DAKOTAS. RIDGING WAS ALSO DEVELOPING OVER THE SOUTHWESTERN CONUS. THE MODELS WERE FAIRLY SIMILAR WITH THE HANDLING OF THE UPCOMING SYSTEM. HOWEVER THE PMDHMD SUGGESTED SIDING CLOSER TO THE NAM SOLUTION BECAUSE IT WAS MAINTAINING CONTINUITY AND HAD SUPPORT FROM OTHER MODELS LIKE THE ECMWF AND UKMET. SO WILL GIVE MORE WEIGHT TO THE NAM SOLUTION FOR TIMING OF PRECIP...POPS...AND THE IMPACT ON TEMPERATURES. FOR TODAY THE QUESTIONS ALL REVOLVE AROUND THE LOW OVER THE PLAINS AND HOW IT PROGRESSES EAST. THE ONGOING NOCTURNAL CONVECTION HAS STEADILY BEEN WEAKENING. WHILE IT IS LIKELY THAT THE FAR NORTHWEST WILL SEE SOME LIGHT RAIN OUT OF THIS THING BY DAYBREAK...OBSERVATIONS SHOW THAT THE RAIN HAS BECOME LIGHTER AND LIGHTER ON THE LEADING EDGE. THIS IS SUPPORTED BY IR SATELLITE IMAGERY WHICH SHOWS A WARMING OF CLOUD TOPS...AND ALSO LIGHTNING HAS BEEN ON THE DECLINE STEADILY TONIGHT. THE MAIN IMPACT OF THIS SYSTEM COULD BE ITS RATHER LARGE AND WELL DEFINED OUTFLOW BOUNDARY THAT SHOULD PUSH INTO THE AREA. EARLY CLOUDS SHOULD GIVE WAY TO MOSTLY SUNNY CONDITIONS ACROSS A GOOD PORTION OF THE FORECAST AREA AND ALLOW CONVECTIVE TEMPS IN THE MID TO UPPER 80S TO BE REACHED EASILY. THERE REMAINS A SLIGHT RISK OF SEVERE WEATHER IN CENTRAL INDIANA TODAY. THE SOUNDINGS CONTINUE TO SHOW MODERATE TO STRONG INSTABILITY THIS AFTERNOON AND EARLY EVENING. THERE IS PRESENCE OF A WEAK CAP THIS AFTERNOON...BUT THE APPROACHING MID LEVEL TROUGH AND ITS COOLING IMPACT ON TEMPS THERE SHOULD HELP TO WEAKEN THE CAP AS WELL AS STRONG SURFACE HEATING. THE COLD FRONT SHOULD BE IN A POSITION NEAR THE INDIANA/ILLINOIS BORDER BY 00Z. THE PRESENCE OF THE APPROACHING DEEP LIFT FROM THE SHORTWAVE...A VERY WARM AND HUMID AND UNSTABLE AIRMASS...AND THE ENHANCED LIFTING OF THE SURFACE FRONT WILL LEAD ME TO BELIEVE THAT THUNDERSTORMS SHOULD DEVELOP AFTER 20Z ACROSS THE AREA. CONVECTION IS LIKELY TO FOCUS ON THE REMNANTS OF THE OUTFLOW BOUNDARY. CONTINUED GOOD UNIDIRECTIONAL SHEAR AND SOMEWHAT INVERTED V LOOK TO SOUNDING WILL SUPPORT DAMAGING WIND THREAT. VERY STRONG MID AND UPPER LEVEL LAPSE RATES AND PLENTY OF CAPE IN THE HAIL GROWTH ZONE WILL SUPPORT SOME LARGE HAIL DESPITE WARM LOW LEVELS. AS FOR TORNADO THREAT...THIS MAY BE MOST PRONOUNCED NEAR THE OUTFLOW BOUNDARY. CURRENT SURFACE OBS SHOW THAT IMMEDIATELY EAST OF THE BOUNDARY...SURFACE WINDS ARE FROM THE SOUTHEAST. THIS WOULD TURN HODOGRAPHS INTO VERY FAVORABLE SHAPES...SO ISOLATED TORNADOES ARE POSSIBLE. THE WORST IMPACT OF THIS SYSTEM MAY BE THE POTENTIAL FOR HEAVY RAIN. IT IS AGAIN A SLOW MOVING FRONT WITH DEEP AND ABUNDANT MOISTURE THAT ENCOUNTERS OUR SOUTHEAST RIDGE. PWATS SHOULD APPROACH 2 INCHES TONIGHT. WITH SUCH LOW FFG AND ONGOING NEAR RECORD FLOODING...WILL CONTINUE THE FFA AND HIGHLIGHT THE POTENTIAL FOR ISOLATED VERY HEAVY RAINFALL UP TO 2 TO 3 INCHES. THE SYSTEM SHOULD WIND DOWN TUESDAY AM...AND CLEAR OUT DURING THE DAY. SLIGHTLY COOLER WEATHER IS EXPECTED AS H8 TEMPS DROP TO NEAR +13C FOR A HIGH NEAR 80. PAST TUESDAY IT LOOKS QUIET FOR SEVERAL DAYS. A TROUGH WILL DEVELOP AGAIN OVER THE WEST AND PUSH MORE WARM AND HUMID AIR BACK INTO THE MIDWEST BY MIDWEEK TO SEND TEMPS BACK NEAR 90. NEXT CHANCE OF RAIN LOOKS TO BE BY FRIDAY. && .IND WATCHES/WARNINGS/ADVISORIES... FLASH FLOOD WATCH FROM THIS EVENING THROUGH LATE TONIGHT FOR INZ021-028>031-035>049-051>057-060>065-067>072. && PUBLIC...JOHNSON AVIATION...CO
Hazardous weather outlook, Jun 9, 4:25 AM EDT, 11 hours 2 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE INDIANAPOLIS IN 425 AM EDT MON JUN 9 2008 INZ021-028>031-035>049-051-052-055>057-060-065-072-100830- CARROLL-WARREN-TIPPECANOE-CLINTON-HOWARD-FOUNTAIN-MONTGOMERY- BOONE-TIPTON-HAMILTON-MADISON-DELAWARE-RANDOLPH-VERMILLION-PARKE- PUTNAM-HENDRICKS-MARION-HANCOCK-HENRY-VIGO-CLAY-JOHNSON-SHELBY- RUSH-SULLIVAN-DECATUR-JENNINGS- 425 AM EDT MON JUN 9 2008 THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL INDIANA. .DAY ONE...TODAY AND TONIGHT. THERE IS A SLIGHT RISK OF SEVERE THUNDERSTORMS TODAY...PRIMARILY NORTH AND WEST OF A BEDFORD TO RUSHVILLE LINE. THREATS TODAY WILL INCLUDE DAMAGING WINDS...LARGE HAIL...ISOLATED TORNADOES...FREQUENT LIGHTNING...AND HEAVY RAINFALL. FLASH FLOODING WILL BE POSSIBLE IN AREAS THAT RECEIVE HEAVY RAINFALL IN THUNDERSTORMS. STORMS ARE EXPECTED TO DEVELOP AFTER 4 PM THIS AFTERNOON...AND CONTINUE THROUGH THE EVENING AND OVERNIGHT HOURS. AFTER MIDNIGHT THE PRIMARY THREAT FROM THESE STORMS WILL BECOME HEAVY RAINFALL AND FLASH FLOODING. MINOR TO MAJOR RIVER FLOODING WILL CONTINUE ALONG MANY OF THE RIVERS ACROSS CENTRAL INDIANA. SEVERAL RIVERS AND STREAMS ARE ABOVE FLOOD STAGE. SEE THE LATEST HYDROLOGICAL STATEMENT FOR COMPLETE INFORMATION AND MORE DETAILS REGARDING RIVER FLOODING. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY. THUNDERSTORMS WILL END BY EARLY TUESDAY MORNING. THE NEXT CHANCES OF THUNDERSTORMS WILL NOT BE UNTIL THURSDAY NIGHT THROUGH SATURDAY...BUT IT REMAINS TOO EARLY TO DETERMINE IF SEVERE WEATHER WILL OCCUR THEN. MANY CENTRAL INDIANA RIVERS AND STREAMS WILL BE ABOVE FLOOD STAGE THROUGH AT LEAST THE EARLY PART OF NEXT WEEK. ANY ADDITIONAL HEAVY RAINFALL COULD POSSIBLY WORSEN THE ONGOING FLOODING OR PREVENT WATERS FROM RECEDING AS QUICKLY. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE NEEDED AFTER 4 PM THIS AFTERNOON. && MORE INFORMATION...ALONG WITH OTHER WEATHER...HYDROLOGICAL AND CLIMATE INFORMATION CAN BE FOUND...AT HTTP://WEATHER.GOV/IND (ALL LOWERCASE) INZ053-054-061>064-067>071-100830- OWEN-MORGAN-GREENE-MONROE-BROWN-BARTHOLOMEW-KNOX-DAVIESS-MARTIN- LAWRENCE-JACKSON- 425 AM EDT MON JUN 9 2008 THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL INDIANA. .DAY ONE...TODAY AND TONIGHT. THERE IS A SLIGHT RISK OF SEVERE THUNDERSTORMS TODAY...PRIMARILY NORTH AND WEST OF A BEDFORD TO RUSHVILLE LINE. THREATS TODAY WILL INCLUDE DAMAGING WINDS...LARGE HAIL...ISOLATED TORNADOES...FREQUENT LIGHTNING...AND HEAVY RAINFALL. FLASH FLOODING WILL BE POSSIBLE IN ANY AREAS THAT RECEIVE HEAVY RAINFALL IN THUNDERSTORMS. STORMS ARE EXPECTED TO DEVELOP AFTER 4 PM THIS AFTERNOON...AND CONTINUE THROUGH THE EVENING AND OVERNIGHT HOURS. AFTER MIDNIGHT THE PRIMARY THREAT FROM THESE STORMS WILL BECOME HEAVY RAINFALL AND FLASH FLOODING. MAJOR TO NEAR RECORD FLOODING WILL CONTINUE ACROSS PORTIONS OF THE WHITE RIVER AND EAST FORK WHITE RIVER BASINS TODAY. SEE THE LATEST HYDROLOGICAL STATEMENT FOR COMPLETE INFORMATION AND MORE DETAILS REGARDING RIVER FLOODING. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY. THUNDERSTORMS WILL END BY EARLY TUESDAY MORNING. THE NEXT CHANCES OF THUNDERSTORMS WILL NOT BE UNTIL THURSDAY NIGHT THROUGH SATURDAY...BUT IT REMAINS TOO EARLY TO DETERMINE IF SEVERE WEATHER WILL OCCUR THEN. NEAR RECORD FLOODING ON THE WHITE RIVER AND EAST FORK WHITE RIVER BASINS WILL BEGIN TO RECEDE THIS COMING WEEK. HOWEVER RIVERS WILL REMAIN WELL ABOVE FLOOD STAGE IN MANY LOCATIONS FOR SEVERAL DAYS. ANY ADDI TONAL HEAVY RAINFALL COULD POSSIBLY WORSEN THE ONGOING FLOODING OR PREVENT WATERS FROM RECEDING AS QUICKLY. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE NEEDED AFTER 4 PM THIS AFTERNOON. && MORE INFORMATION...ALONG WITH OTHER WEATHER...HYDROLOGICAL AND CLIMATE INFORMATION CAN BE FOUND...AT HTTP://WEATHER.GOV/IND (ALL LOWERCASE) JOHNSON
In the hours before
Local storm report, Jun 9, 2:21 PM EDT, 1 hour 6 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE INDIANAPOLIS IN
221 PM EDT MON JUN 09 2008
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0220 PM HAIL NORTH TERRE HAUTE 39.54N 87.36W
06/09/2008 U0.25 INCH VIGO IN TRAINED SPOTTER
&&
NIELDLocal storm report, Jun 9, 3:09 PM EDT, 18 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE INDIANAPOLIS IN
309 PM EDT MON JUN 09 2008
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0230 PM HAIL 2 S MEROM 39.03N 87.57W
06/09/2008 U0.88 INCH SULLIVAN IN PUBLIC
&&
PEZZUTELocal storm report, Jun 9, 3:11 PM EDT, 16 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE INDIANAPOLIS IN
311 PM EDT MON JUN 09 2008
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0257 PM HAIL 8 SSW TERRE HAUTE 39.36N 87.44W
06/09/2008 U1.25 INCH VIGO IN LAW ENFORCEMENT
&&
PEZZUTELocal storm report, Jun 9, 3:18 PM EDT, 9 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE INDIANAPOLIS IN
318 PM EDT MON JUN 09 2008
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0311 PM TSTM WND GST TERRE HAUTE 39.47N 87.38W
06/09/2008 M61 MPH VIGO IN ASOS
MEASURED BY ASOS AT TERRE HAUTE INTERNATIONAL AIRPORT.
&&
PEZZUTELocal storm report, Jun 9, 3:25 PM EDT, 2 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE INDIANAPOLIS IN
325 PM EDT MON JUN 09 2008
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0310 PM HAIL 2 E TERRE HAUTE 39.47N 87.35W
06/09/2008 U0.50 INCH VIGO IN AMATEUR RADIO
DIME SIZE HAIL REPORTED 2 MILES EAST OF TERRE HAUTE ON
HIGHWAY 46.
&&
PEZZUTELocal storm report, Jun 9, 3:27 PM EDT, 0 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE INDIANAPOLIS IN
327 PM EDT MON JUN 09 2008
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0305 PM HAIL 3 S TERRE HAUTE 39.43N 87.38W
06/09/2008 U0.75 INCH VIGO IN AMATEUR RADIO
&&
PEZZUTEThe office that day
Everything else NWS Indianapolis, IN issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 9, 2:19 PM EDT | Severe Thunderstorm Warning | IND | Clay, Parke, Vigo | 29 min |
| Jun 9, 2:27 PM EDT | Severe Thunderstorm Warning | IND | Clay, Greene, Sullivan | 48 min |
| Jun 9, 2:45 PM EDT | Severe Thunderstorm Warning | IND | Clay, Sullivan, Vigo | 45 min |
| Jun 9, 2:49 PM EDT | Flash Flood Warning | IND | Clay, Greene, Owen, Parke, Putnam, Sullivan and 2 more | 4 hr |
| Jun 9, 2:58 PM EDT | Severe Thunderstorm Warning | IND | Howard, Tipton | 20 min |
| Jun 9, 3:16 PM EDT | Severe Thunderstorm Warning | IND | Clay, Vigo | 44 min |
| Jun 9, 3:25 PM EDT | Severe Thunderstorm Warning | IND | Hendricks, Montgomery, Putnam | 50 min |
| Jun 9, 4:01 PM EDT | Flash Flood Warning | IND | Boone, Hendricks, Morgan | 3 hr |
| Jun 9, 4:13 PM EDT | Severe Thunderstorm Warning | IND | Hamilton, Hancock, Hendricks, Johnson, Madison, Marion and 1 more | 47 min |
| Jun 9, 4:16 PM EDT | Flash Flood Warning | IND | Hamilton, Johnson, Marion | 3 hr |
| Jun 9, 4:24 PM EDT | Severe Thunderstorm Warning | IND | Hendricks, Morgan | 14 min |
| Jun 9, 4:33 PM EDT | Flash Flood Warning | IND | Daviess, Knox | 4 hr |
| Jun 9, 4:38 PM EDT | Flash Flood Warning | IND | Hancock, Madison | 2 hr |
| Jun 9, 4:38 PM EDT | Severe Thunderstorm Warning | IND | Delaware, Hancock, Henry, Madison | 52 min |
| Jun 9, 4:56 PM EDT | Severe Thunderstorm Warning | IND | Hancock, Henry, Rush, Shelby | 64 min |
| Jun 9, 5:00 PM EDT | Flash Flood Warning | IND | Delaware, Henry, Randolph | 117 min |
| Jun 9, 5:00 PM EDT | Severe Thunderstorm Warning | IND | Daviess, Greene, Knox, Martin | 45 min |
| Jun 9, 5:00 PM EDT | Severe Thunderstorm Warning | IND | Delaware, Randolph | 60 min |
| Jun 9, 5:32 PM EDT | Flash Flood Warning | IND | Brown, Monroe | 4 hr |
| Jun 9, 5:47 PM EDT | Severe Thunderstorm Warning | IND | Greene, Lawrence, Martin, Monroe, Owen | 43 min |
| Jun 9, 6:18 PM EDT | Flash Flood Warning | IND | Daviess | 12 hr |
Nearby
Severe Thunderstorm Warnings in Indiana, 2008Every severe thunderstorm warning in 2008
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.